| Model Number |
160021 |
| Medical Device Problem Codes |
No Flow (2991); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following description:
it was reported that during the ventilation of a patient, blower started to do a mechanical noise.The ventilator was exchanged.No harm to the patient was reported.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.